MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. CARDINAL HEALTH; BLOOD COLLECTION ADAPTER

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. CARDINAL HEALTH; BLOOD COLLECTION ADAPTER
Lot Number 220725
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt of customer feedback, personnel from quality, production and other departments were involved in the investigation performed including retained sampling inspection on 2024.03.11, a simulated blood collection sampling procedure as well as the alcohol and iodine compatibility was performed, no abnormity was found.Details are provided below: on 2024.03.11, 20 pieces 20g*19 mm products were sampled from retained sample lot no.220725 for appearance inspection, the transparent package allows observation of the product appearance, and then 10 pcs were sampled from 20 pcs for further simulated clinical blood collection procedure, no adapter breakage was observed, and further inspection were performed for 5 pcs after simulated use for stree cracking test as per iso 594-2, no breakage was found.Based on the customer feedback, the returned pictures were analyzed by the technical personnel who considered it to be relevant with using disinfectant used for the adapter including alcohol, iodine alcohol, three groups of tests were arranged for alcohol wiping, iodine alcohol wiping, and alcohol immersion for 24 hours, no breakage was observed.Further information such as samples returned is needed for the root cause determination, internal report (b)(4) and relevant documents could be provided upon request.
 
Event or Problem Description
Please find a new complaint attached from a cardinal customer regarding a broken luer hub.Based on the description and lot information provided it appears to be another alcohol-related issue, but we will request additional information on how it was used and what it was used with and share all feedback with you once we receive a response from the customer.

Brand Name
CARDINAL HEALTH
Common Device Name
BLOOD COLLECTION ADAPTER
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer Contact
suhua li
no. 758, 5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key19266037
Report Number3003560965-2024-00003
Device Sequence Number6997263
Product Code JKA
UDI-Device Identifier10885380182945
UDI-Public10885380182945
Combination Product (Y/N)N
PMA/510(K) Number
K172763
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number220725
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20GX19MM BLOOD COLLECTION ADAPTER LOT NO. 220725
Patient SexUnknown